# SDR TWAA9818002

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT FOUND,  APPROX .25 INCH CRACK IN LOWER LEFT CORNER CUTOUT OF THE AFT ENTRY DOOR.  STOP DRILLED AND SEALED CRACK PER EMLR 68997 AND COMPLIED WITH EMLR 68995.  CHECK-C 7-26-98 STL.
